# SDR QXEA2020090700276

- Difficulty date: September 3, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 4,940 hours, 3,023 cycles
- Engine: Ge CF348E5
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260259
- Condition: Faulted
- Part time: 2,344 hours, 1,369 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO FAULTS CAPTURED IN A RECENT FHDB DOWNLOAD FOR INCREASING FAILURES OF THE THRUST CONTROL QUADRANT ALONG WITH A RECENT PILOT REPORT OF CAS MESSAGE ENG TLA NOT TOGO.   REPLACE THE THRUST CONTROL QUADRANT, REF AMM TASKS 76-11-01-04 AND 76-11-01-05.  REPLACED THE THRUST CONTROL QUADRANT IAW AMM TASKS 76-11-01-000-801 AND 76-11-01-400-801, OPS TESTED GOOD.
